Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 8 found articles
 
 
  Mathematik und “der Rest der Welt” - Mathemtics and the “rest of the world”
 
 
Title: Mathematik und “der Rest der Welt” - Mathemtics and the “rest of the world”
Author: Henn, Hans-Wolfgang
Appeared in: ZDM
Paging: Volume 30 (1998) nr. 4 pages 119-124
Year: 1998
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands